Lexapro side effects menstruation

Common Questions and Answers about Lexapro side effects menstruation

lexapro

Avatar n tn It works wonders for me and it is a lot safer than any of the meds I have taken and with no side effects. It would be safe to try even if you are on lexapro. I take a full teaspoon of the liquid benadryl at bedtime or any time I feel my mind wondering to thoughts of death or my attacks. The symptoms i have are PMDD. Look it up and see if you have the symptoms. Ihope this helps.
480448 tn?1426952138 ONE important thing to remember that I learned, and have never forgotten is that these two effects CANNOT exist without anxiety.....but that anxiety can exist without these sensations. Derealization is basically a change, an alteration in the PERCEPTION or experience of the external world....in other words...everything LOOKS very strange, very "unreal" (movie like, in my experiences). Depersonalization is a subjective experience of unreality of one's self. So the difference is...
Avatar f tn Paxil is probably stronger against anxiety than Prozac, but also has a lot more side effects and is much harder to quit. I'd give the prozac a chance -- it's the only way you'll ever know, since every one of us reacts differently.
Avatar m tn I've been going back and forth about whether I have a thyroid or hormonal imbalance for years. Every year I get my thyroid levels checked and they are always normal. I am a 32 year old woman and my mother was diagnosed with hypothyroidism in her 30's and now, at 63 has "intermittent hypothyroidism," i.e., sometimes her thyroid gets good blood flow and sometime it doesn't. Here are my symptoms, just wondering if I should see an endocrinologist since my GP kind of blew me off.
Avatar n tn I started Wellbutrin about a month and a half ago. My first period came early on a Friday, when I shouldn't have gotten it until either Sun, Mon, or Tues. I am also on Necon, and my cycle is never off. This month, I had kind of the beginning and end stuff, just barely, a little bit of cramping, but no period. I took 2 pregnancy tests, and both were negative. I also feel more weepy since I changed from Lexapro to Wellbutrin - I'm not depressed at all, but everything makes me cry.
Avatar n tn I'm 28 years old without any pregnanies and no longer use hormonal birth control due to intolerable side effects - (got a coppr IUD in 2003) which has prolonged my menstruation cycle to about 9 days monthly, with no additional problems. This info useful below... I have a long-standing muscular back injury which becomes aggrevated about twice yearly for the slightest silly "tweek" and lays me up for a few days.
Avatar n tn I switched because I found I was having side effects within the past 6 months or so - same thing happened with my sister - no side effects until a couple years in... weird. What I was experiencing was night sweats occasionally (my sister was getting them every night - and couldn't handle it - so she went off) It was annoying but not bad. Then I noticed a decrease in sex drive, and a few other things that i feel may have been associated, but I'm not sure.
Avatar f tn My therapist advised I take the Lexapro for 5 or 6 months and ween myself.... I think not... the side effects are worse than the actual anxiety symptoms.., and god forbid you try and stop taking the anti- depressants- they will surely send you over the edge with the anxiety sypmtoms... had I known all of this- I would have never ever taken a pill... There are lots of women out there like us....some of them drowning in there own fear.......I pray for them, us and me....
Avatar n tn The palpitations start leading to the menstruation and once we notice them it makes us worry more. I tend to try horlicks in the evening and at bed time. If at certain months things get bad I go on the Kalms or quiet life which are just herbs but help. Slow things down, lift the mood and help sleep.
Avatar f tn All of the problems other than the joint popping are common complaints of anxiety sufferers. Also common side effects of Lexapro, as well as other anti-depressants, which can cause muscular and joint tension. Also could be caused by something else, as mentioned above, such as rheumatoid arthritis. Or not. But yes, they can all be caused by anxiety as well.
Avatar n tn The thumping is intermittent and I cannot cope with it, end up banging side of ear/head with palm, surely doesn't help anything, do so from frustration with this damnable ear ****.
147426 tn?1317269232 I sought therapy, was put on many different anti-depressants that didn't work or had awful side effects. Finally I found a class that taught skills to deal with issues in life; from interpersonal effectiveness, radical acceptance, meditation, and more I've forgotten but have a notebook full of to remind me when I need to dig up those skills if they don't come up automatically. Last year, with pain and fatigue overwhelming me, my PCP said "you look depressed".
Avatar f tn Hi, Im 18 yrs old and recently, one or two days before my menstruation period I had this feeling of shortness of breathe. I'm not sure if Im having chest pain because I dont know how it feels like. However, sometimes I think I have a chest pain (though not sure). This is the first time I've felt this and for me its so scary. Is it because of the menstruation period or is it something to do with a heart or lung diseases.
530191 tn?1214166411 Afer my 3rd round af the steroid (medrol) he said the side effects were to harmful we have to find something else. This is all a guessing game, I have been really afraid it has to be something underlying they just couldnt find my body was attacking. At least I would have an answer. I went to Vanderbelt in Nashville a week ago to another specialist ( internal medicine/immunologist) with pretty much the same answers( my immune system is over reacting to something).
Avatar n tn Now my Doctor would like to put me on effexor, and I just don't know about taking an antideppressant when I'm not depressed, side effects seem so bad. My chiropractor has given me a naturopathy doctors card. He said that maybe I can start taking some vitamis that may help me. I am so tired of feeling this way I am willing to try it. I was having really bad chest pains last week, xray came back fine so that's why my family doc thinks it's panic attacks or anxiety.
Avatar n tn I am not sure what the treatment is, but I will find out when my pap comes back. I will post again. Side bar, when I looked up cervicitis, it showed the main cause we be a prior or recient STD, however I have only had 2 partners in my life so It also can be caused by other reasons...
Avatar n tn I may get a burst of sharp pains in my temples usually one side, it can happen for a few seconds and repeat for a minute or so. I may get a pain in my knee and then minutes later in my finger, or shoulder or wherever it wants to be. The thing is I am a mental health nurse and keep thinking am I going mad. My partner is sympathetic but gets a bit tired of me mentioning pains 5 or 6 times a night. I'm tired all the time and don't know where to turn.
1942586 tn?1361027646 I have to admit yesterday I was a ball of nerves and it took me 1/2 hour to do the injections. No pain or side effects yet. But I did wake up in the middle of the night and my abdomen felt "funny". It didn't hurt and it wasn't cramps. Just a weird sensation..hard to explain. Maybe you pros know what I'm talking about. After how many days of stimming did you girls start feeling side effects? What were they? I want to be prepared.
Avatar n tn I've tried iron supplements recently which have alleviated a bit of tiredness though I stopped after having serious side-effects like nausea and black stool. Not sure whether I should try it again as iron supplements are supposedly relatively toxic to Thalassemia patients with iron building up easily in the body. I really hope doctors would give more research into BTM as it has substantial symptoms.
Avatar n tn ohhh all these people have exactly the same symptoms like i have adding to mine problem is that i feel some time that some one is pulling a vein in the right back side of my head and i can not read or concentrate even for 3 mint on a thing other thing is that when i feel some very slow movement i feel dizziness i haev don all the above mentioned tests all are ok plzplzplzplzplzplzzzzzzzzzz let me know where should i go i m very uneassy do email me if some doctor brother can suggest me or even
Avatar n tn Try to detox first, but remember if you never detoxed before you may have few side effects. These side effects are common, because they are expelling the toxins and waste out of your body. You must drink plenty of water also when you are detoxing. Drinking lemon peel slices in water is also a good cleanser. There was an item told to me by a friend that I purchased on line back then, it was called the itch zapper. It may sound funny, but it works.
Avatar n tn My surgeon tried to argue that I'd been pregnant at the time of the surgery, until a hysterosalpingogram showed that one side is totally open. I had an abortion, and will be having a second surgery. Fortunately, my pregnancy was not ectopic.
Avatar n tn but if they don't know then we're screwed!! I have the pea sized nodule right on left side of the opening of my vagina. She said it was a cyst...